# SDR SWAA2023092695959

- Difficulty date: September 1, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER HAS A CRACKED RIB AT STA.129.50; 2ND VERTICAL STIFFENER FROM L/E<[01] VERIFIED APPLICABILITY OF SRM 55-10-09-2R-4 REPAIR 4.;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED CRACK DAMAGE RIGHT HAND HORIZONTAL STABILIZER INPSAR RIB AT STA 129.50 2ND VERTICAL STIFFENER FROM LEADING EDGE AND INSTALLED REPAIR IAW SRM 55-10-09-2R-4 REPAIR 4.;[04] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
